# SDR UALA2009082702685

- Difficulty date: August 26, 2009
- Submitted: August 28, 2009
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 70,627 hours, 11,467 cycles
- Engine: Pwa PW4060
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: S343T00229
- Part serial: 87
- Condition: Inadequate
- Location: Center Tank
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

CENTER TANK RT OVERRIDE PUMP INADEQUATE.  REPLACED CENTER TANK RT OVERIDE PUMP, LEAK CHECK ACPD, NO LEAKS FOUND.
